# SDR SIMA20180510011

- Difficulty date: May 10, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,702 hours, 31,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524109001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING BETWEEN FRAMES 19 AND 20 AT STRINGER 3L CRACKED. REMOVED AND REPLACED MACHINED FITTING BETWEEN FRAMES 19 AND 20 AT STRINGER 3L CRACKED IAW SRM 51-40-02.
